MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS
Model Number ZLB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Halo (2227)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown.If explanted, give date: not applicable as the lens remains implanted.All pertinent information available to the manufacturer has been submitted.
 
Event or Problem Description
A female patient reported receiving bilateral implants with zlb00 intraocular lenses (iols) a few months ago and she loves them.The only problem is the halos while driving at night.She commented that her vision is definitely as good as it was right after surgery.Follow-up with the clinic confirmed that the patient is complaining of halos at night, but the physician has no plans on explanting the lens.The patient was given very minimal prescription glasses to help with the halos.This lens will capture the lens implanted on the right eye.A separate mdr report will be filed for the left eye.No further information was provided.
 
Additional Manufacturer Narrative
The device was not returned to the manufacturer for evaluation as the lens remains implanted.Device inspection could not be performed, therefore the reported issue could not be verified.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed that no similar complaints were received for this production order number.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the device.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.

Brand Name
TECNIS 1 MULTIFOCAL
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6556093
Report Number9614546-2017-00391
Device Sequence Number16491674
Product Code MFK
UDI-Device Identifier05050474560710
UDI-Public(01)05050474560710(17)200406
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/06/2020
Device Model NumberZLB00
Device Catalogue NumberZLB00U0220
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/11/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/09/2017
Supplement Report FDA Received Date06/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;